# SDR FDEA201209273483

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 42,304 hours, 28,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE L1 DOOR INOPERATIVE.  R & R BATTERIES IAW MM 33-50-101-2. OP'S CHECKED NORMAL.
